# SDR DALA2015031702214

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 46,465 hours, 17,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND MULTIPLE ROWS OF SEAT TRACK EMERGENCY LIGHTS OUT AND AFT RT DOOR LIGHTS OUT.  R & R AFT RIGHT BATTERY PACK IAW AMM 33-51.  OPS CHECKS GOOD
